MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR? COLD; SNARE, NON-ELECTRICAL

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR? COLD; SNARE, NON-ELECTRICAL
Model Number M00561100
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific that a captivator cold snare was used in the colon for a polypectomy procedure performed on (b)(6) 2026.During the procedure, the captivator cold snare failed to cut the polyp.Another unknown alternative method was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Imdrf device code a050702 captures the reportable event of device failure to cut.Device evaluation: the device was not returned for analysis; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of "loop failure to cut" was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the event description and information provided by the customer there is not enough evidence to determine whether the issue was induced due to the physician's technique during the procedure or was related to a device malfunction, "unable to exclude device problem" is selected as the most probable cause for this event.All compiled information on this investigation determines that the most probable cause is "unable to exclude device problem".No further escalation is required.

Brand Name
CAPTIVATOR? COLD
Common Device Name
SNARE, NON-ELECTRICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
christina lam lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24605980
Report Number3005099803-2026-00902
Device Sequence Number18734901
Product Code FGX
UDI-Device Identifier08714729971252
UDI-Public(01)08714729971252
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561100
Device Catalogue NumberM00561100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown